# SDR UPS202828

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517508223
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON LT LWR  FRAME CHORD STA 1342, LBL 24, WL 220.  REPLACED PER UPS EO 727-5530-4601.
